Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to cure sore penis and erectile dysfunction?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9849 Questions

default
Posted on Sat, 12 Jan 2013 in Erectile Dysfunction
Question: what can i do for my erection that is not forth coming when i am with my partner, my pienus is sour to the touch, and is pirple tinged at the base.
doctor
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for your query.

You have the problem of getting hard erection when trying for sex with your partner. As regards the issues with your Penis it will be better if you write in detail about the problems that you have so that I could judge the same properly.

Do you have burning while Urination?
Do you have any fever ?
Are you Diabetic ?
Do you have any stress factor at work or at home?

As regards the problem of getting hard erection. It does happen in everybody's life that once in a while you face this problem at this age. There is no organic cause for the flaccid erection It is all mind related.

Following measures will help you to boost up your confidence and help in getting hard erection..

1) Take moderate exercise for 45 minutes in the morning , Practice some Yogas and meditation for 1/2 hour in the evening
2) Take high protein fat free diet XXXXXXX in fruits, vegetables.
3) Take some anti Oxidants like Almond everyday.
4) Spend more time in foreplay and arousal. .

You can try phospodiesterase inhibitors to get a hard erection to be taken before sex. You have to get prescription of this medication from your family Physician.

Please feel free to ask any more question I shall try my best to address your queries
Thanks to Regards.
Dr. Patil


Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. P. T. Patil 30 hours later
I have had no fever and i am not Diabetic, I have noticed that there is a burning senciation when Urinating, but this went away with the use of cranberry juice. I have had a white sort of cheese substance under my for skin and have washed there two to three times a day.
doctor
Answered by Dr. P. T. Patil 1 hour later
Hello,

Thanks for feedback.It seems that you had UTI ( secretion of glans and foreskin called smegma. Make a habit to clean it routinely as accumulation of smegma is one of the reasons for getting UTI. Please try posphdiesterase inhibitors (Viagra) to resolve your problem of erection, after consulting with your physician.

Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. P. T. Patil 7 hours later
I have tried viagra and this has not worked what other things can I try to help my situation, so I can resom my sex life.
would cealis or leverta help!
or would herbal supplements help with this if so could you recomend something
thank you.
doctor
Answered by Dr. P. T. Patil 8 hours later
Hello
Thanks for writing back.
You have tried Viagra but were not satisfied with results. How many times have you tried Viagra? Because in some individuals, it takes a week to get the results. Spend more time in foreplay and discuss the issue with your partner she will be much help to you.The other drugs that you have asked for are have similar mode of action .You can try Cialis but this should strictly be under the supervision of a physician. I do not know of any herbal preparation effective in secondary Erectile Dysfunction. You can consult someone who is familiar with herbal medicines.
Hope this helps.
Thanks and Regards.
Dr Patil.
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Treatment/Therapy
Medical Topics ,  

Recent questions on  Beta-lactam

doctor1 MD

Dear Doctor,
I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
Regard's,
suresh

doctor1 MD

hello doctor , i am 42 YRS old , at the age of 22 I had some sort of accident its like a hit in the pubic area , that caused burning and pains in the pubic area and around the penis and it was accompanied with errection weakness and this lasted until now , i have tried viagra and cialis , both gave me some errection but not as natural and normal as i used to have in the early twenties and before , its hard for me to get errection , though i get few ones within long period of times and not sufficient to go through a sexual intercourse , Would the cockring help me ? in combination with Cialis ? what shoud i do , my life is nothing after i lost my capability and even i feel embarrassed to go to the pharmacy whenever i wanted to have sexual intercourse , my wife considers me to be her brother and doesnt percieve me as her husband ? what is your advice doctor ? i did blood tests and my sperm examination was very active but there is no errections very few and not satisfactory , one doctor told me its a nerve injury and what i need is continuous support of cialis or viagra , does the cockring help ? what should i do ????
plz help me
thank you very much
basil

doctor1 MD

My son is showing repeated sezures for a seconds.we consulted neurologist and advised to give valparin syrup.then increased with .5mg rivotril.now increases to 1.5 mg rivotril and 5ml eacl morning and evening valparin.still continuing.he is 4 years old.pleaseadviseme

doctor1 MD

Hi, My sister in law who is aged 36 years is suffering from Bipolar Disorder. She is under following medication from last 1.5 years: Clonotril 1 mg, Tolaz 5 mg, Parkin 4 mg, Nexito 5 mg all the tablets consumed each every day. At times her face becomes swollen and during that time, she says that is afraid that she is going to die and she loses her self control. Her BP shoots up high. Kindly advise if the medications are under the right directions. Should there be increase or decrease/change of medications? Regards, Thamayanthi R

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.